澳门大阳城娱乐登录 - 官网welcome

教师库
    当前位置: 澳门大阳城娱乐登录 >> 正文
    李金蒋

    姓名:李金蒋    硕士生导师

    民族:汉

    性别:男

    出生日期:19905

    学科:基础数学

    研究方向:解析数论

    E-mail:  jinjiang.li.math@gmail.com

     

    个人履历

    20227月~至今,中国矿业大学(北京)澳门大阳城娱乐登录,副教授

    20187月~20226,中国矿业大学(北京)澳门大阳城娱乐登录,讲师

    20159月~20186,中国矿业大学(北京)澳门大阳城娱乐登录,理学博士,专业方向:基础数学,解析数论

    20129月~20156,山东大学数学学院,理学硕士,专业方向:基础数学,解析数论

    20089月~20126,南通大学澳门大阳城娱乐登录,理学学士,专业:数学与应用数学

     

    教学课程

    本科生课程: 数学分析, 初等数论, 高等数学, 数学史

    研究生课程: 解析数论基础, 堆垒素数论

     

    学术研究

    研究方向: 解析数论, 堆垒素数论, 筛法及其应用

     

    科研项目:

    1.国家自然科学基金青年科学基金: 关于素变量的丢番图问题 (No.11901566),

    主持,在研

    2.国家自然科学基金面上项目: 解析数论中的若干问题 (No.11971476),

    主要参与人(第二),在研

    3.国家自然科学基金面上项目: 函数域  上代数超曲面有理点的计数, 

    (No. 12071238),第一参与人,在研

    4.中央高校基本科研业务费专项基金: 华林—哥德巴赫问题的例外集, 

    (No. 2022YQLX05),主持,在研

    5.中央高校基本科研业务费专项基金: Hardy-Littlewood 圆法及其应用 

    (No. 2021YQLX02),主持,已结题

    6.中央高校基本科研业务费专项基金 (No.2019QS02),主持,已结题

     

    硕士研究生信息(按入学年份排序)

    郑煌椿(2019), 蔡艺(2021), 李爽(2022), 赵新蕾(2022), 韩雪松(2022)

     

    科研论文

    [1] Jinjiang Li, On the seventh power moment of Δ(x), Int. J. Number Theory, 13 (2017), no. 3, 571–591.

    [2] Min Zhang, Jinjiang Li, Distribution of cubefree numbers with form , Front. Math. China, 12 (2017), no. 6, 1515–1525.

    [3] Jinjiang Li, Min Zhang, Hua’s theorem with the primes in Piatetski–Shapiro prime sets, Int. J. Number Theory, 14 (2018), no. 1, 193–220.

    [4] Jinjiang Li, Panwang Wang, Min Zhang, On the fourth power moment of Fourier coefficients of cusp form, Acta Math. Sin. (Engl. Ser.), 34 (2018), no. 6, 1050–1058.

    [5] Jinjiang Li, Min Zhang, On the fourth power moment of the error term for the divisor problem with congruence conditions, Int. J. Number Theory, 14 (2018), no. 6, 1525–1546.

    [6] Jinjiang Li, Min Zhang, On Waring–Goldbach problem for unlike powers, Int. J. Number Theory, 14 (2018), no. 6, 1669–1687.

    [7] Min Zhang, Jinjiang Li, Exceptional set for sums of unlike powers of primes, Taiwanese J. Math., 22 (2018), no. 4, 779–811.

    [8] Wenxu Ge, Min Zhang, Jinjiang Li, The values of binary linear forms at prime arguments, J. Number Theory, 192 (2018), 47–64.

    [9] Min Zhang, Jinjiang Li, On two Diophantine inequalities over primes, Indag. Math. (N.S.), 29 (2018), no. 5, 1393–1410.

    [10] Jinjiang Li, Min Zhang, On the Waring–Goldbach problem for one square and five cubes, Int. J. Number Theory, 14 (2018), no. 9, 2425–2440.

    [11] Min Zhang, Jinjiang Li, Waring–Goldbach problem for unlike powers with almost equal variables, Int. J. Number Theory, 14 (2018), no. 9, 2441–2472.

    [12] Min Zhang, Jinjiang Li, On a Diophantine inequality over primes, J. Number Theory, 202 (2019), 220–253.

    [13] Min Zhang, Jinjiang Li, On a Diophantine equation with three prime variables, Integers, 19 (2019), Paper No. A39, 13 pp.

    [14] Min Zhang, Jinjiang Li, A Diophantine inequality with four prime variables, Int. J. Number Theory, 15 (2019), no. 9, 1759–1770.

    [15] Min Zhang, Jinjiang Li, On the sum of divisors of mixed powers in short intervals, Ramanujan J., 51 (2020), no. 2, 333–352.

    [16] Jinjiang Li, Chao Liu, Zhuo Zhang, Min Zhang, Exceptional set for sums of symmetric mixed powers of primes, Symmetry, 12 (2020), no. 3, 367.

    [17] Min Zhang, Jinjiang Li, Exceptional set for sums of unlike powers of primes (II),

        Ramanujan J., 55 (2021), no. 1, 131–140.

    [18] Fei Xue, Min Zhang, Jinjiang Li, On the Waring–Goldbach problem for one square and five cubes in short intervals, Czechoslovak Math. J., 71(146) (2021), no. 2, 563–589.

    [19] Min Zhang, Jinjiang Li, On Waring–Goldbach problem for squares, cubes and higher powers, Ramanujan J., 56 (2021), no. 3, 1123–1150.

    [20] Jinjiang Li, Fei Xue, Min Zhang, A ternary Diophantine inequality with prime numbers of a special form, Period. Math. Hungar., 2021, https://doi.org/10.1007/s10998-021-00415-9.

    [21] Jinjiang Li, Min Zhang, Yuetong Zhao, Slim exceptional set for sums of mixed powers of primes, Proc. Indian Acad. Sci. Math. Sci., 131 (2021), no. 2, Paper No. 29, 25 pp.

    [22] Fei Xue, Jinjiang Li, Min Zhang, Distribution of αp2 modulo one with prime variable p of a special form, J. Math., 2021, Art. ID 5516049, 22 pp.

    [23] Jinjiang Li, Min Zhang, Haonan Zhao, Exceptional set in Waring–Goldbach problem involving squares, cubes and sixth powers, Studia Sci. Math. Hungar., 58 (2021), no. 1, 84–103.

    [24] Yuetong Zhao, Jinjiang Li, Min Zhang, On two Diophantine inequalities over primes (II), Adv. Math. (China), 2021, accepted, to appear.

    [25] Victor Zhenyu Guo, Jinjiang Li, Min Zhang, Piatetski–Shapiro primes in the intersection of multiple Beatty sequences, Rocky Mountain J. Math., 2021, accepted, to appear.

    [26] Jinjiang Li, Yiyang Pan, Ran Song, Min Zhang, Exceptional set in Waring–Goldbach problem for sums of one square and five cubes, AIMS Math., 7 (2022), no. 2, 29402955.

    [27] Jinjiang Li, Min Zhang, Fei Xue, An additive problem over Piatetski–Shapiro primes and almost–primes, Ramanujan J., 57 (2022), no. 4, 1307–1333.

    [28] Min Zhang, Fei Xue, Jinjiang Li, On the Waring–Goldbach problem for two squares and four cubes, AIMS Math., 7 (2022), no. 7, 12415–12436.

    [29] Jinjiang Li, Min Zhang, Fei Xue, On a ternary Diophantine equation involving fractional powers with prime variables of a special form, Ramanujan J., 58 (2022), no. 4, 1171–1199.

    [30] Jinjiang Li, Min Zhang, On the Waring–Goldbach problem for one cube and nine biquadrates, Adv. Math. (China), 2022, accepted, to appear.

    [31] Jinjiang Li, Min Zhang, Yingchun Cai, On the least almost–prime in arithmetic progression, Czechoslovak Math. J., (2022), accepted, to appear.

    [32] Victor Zhenyu Guo, Jinjiang Li, Min Zhang, Piatetski–Shapiro primes in arithmetic progressions, Ramanujan J., (2022), accepted, to appear.

    [33] Jinjiang Li, Fei Xue, Min Zhang, On Waring–Goldbach problem for one square, four cubes and one biquadrate, Bull. Aust. Math. Soc., (2022), accepted, to appear.